# SDR GTIA021069

- Difficulty date: October 9, 2002
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- Aircraft time: 50,534 hours, 60,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 04BD RT FLOOR PANEL AT ROWS 12 THROUGH 15 HAS CRACK.  REPAIRED FLOOR PANEL  (CLOSED 10/15/02).
